MathSciNet Relay Station
MathSciNet bibliographic data
MR2592942 32Q15 (32Q26 53C55)
Liu, Chiung-Ju Bando-Futaki invariants on hypersurfaces. Trans. Amer. Math. Soc. 362 (2010), no. 6, 2923–2962.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement